my mother (78) was told by her regular md doctor that her arteries and brain are shrinking and that is why she is dizzy, head feels funny, can't move around much, (she was still working 35 hours per week ), up until few weeks ago), ran test, (found nothing) ran more test and sent her to a neurolgist with a cd of test, doc says , "I dont know why that Doc sent you to me, (I can't help you) , also he said "I can't read a cd"....and sent her home, a nurse says she needs to see a intern, but they can see her for 2 months cause she's new patient.. her regular doc is retiring in 1 weeks, looks like we up a creek without a paddle, again! can you inlighten us, Thanks fay
mainly it happens progressively, but may show up in some terms ''abruptly''.
Treatment: depends on the cause.
I have no data about her previous social habits؛ does she was a smoker? Cholesterol? Triglicerides? Cardiac electrical disturbances? Hypertensive? Any previous head infection?
Sometimes no treatment (for example in leukodystrophy, amyloidosis, prion degenerative ds.. ....)
Medications for stabilization:
Medication to support:
2- Vimpozine Memory complex (9substances including Vimpocetine)
Medication which may also help especialy incase of diabetes (but not in amyloidosis):
stem Cells: not proven to be too much effective in elderly. But it always depends individually on the case and causes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.